# SDR DHL2003741003

- Difficulty date: June 3, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Part serial: 0515
- Condition: Will Not Test
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 6 SMOKE DETECTOR IN MAIN CABIN DOES NOT TEST.  REMOVED AND REPLACED SMOKE DETECTOR IAW B-727 26-16-01.
